# SDR ASAA2013113096621

- Difficulty date: November 30, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,705 hours, 5,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750210
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT TRANSITION PANEL CORRODED AROUND NUTPLATE HOLES STA 727D-727E.  ACFT GROUNDED.  R & R RT TRANSITION PANEL FROM STA. 727D-12 TO STA. 767 IAW SRM 53-00-53-2R-5 AND 51-40-02.
